Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



hearing and vision diminished in right ear and eye
avatar
arabella0917 posted:
very recently my hearing in only my right ear has drastically diminished, with the feeling of something blocking either the inner ear or canal, which dr cannot see anything upon exam, along with redness, irritation, blurriness, and pain in only right eye, but the eye only lasts for 1 day and goes away and returns in approx 1 week. Also, rash on neck, scalp line, head, and now chin
I also have high BP 160/120 for which ive been on meds, lisinopril 10mg BID
The only thing that I have had recently is epidural injections for back surgery gone wrong
I am not overweight, jog daily and eat healthy!
PLEASE any input is appreciated as every ENT has a 1 month wait
Reply
 
avatar
billh99 responded:
I have no ideas about your ear/eye problem.

But if your BP is at 160/120 after being on 10 mg BID lisinopril you need to talk to your doctor about increase/changing/adding another BP med.


Helpful Tips

Tool to track your blood pressure
Hi, I have a friend who has high blood pressure as does pretty much his whole family. His doctor asks them to regularly take their bp and ... More
Was this Helpful?
46 of 63 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center